# SDR CAL950562

- Difficulty date: June 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14241
- Make and model: Boeing 7372C0
- Aircraft serial: 20070
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 847-867
- Part time: 68,543 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GSO - INSPECTION FOUND CORROSION ON INTERCOSTAL FLANGE AT STATION 847-867 BELOW STRINGER 24.  A NEW INTERCOSTAL WAS FABRICATED AND INSTALLED IAW SRM 53-10-2 AND 51-30-2.  (M)
